# SDR QMLA2014091814112

- Difficulty date: September 18, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N328CH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7328
- Aircraft time: 577 hours, 2,791 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 577 hours, 1,779 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Part number: 70BM022010
- Part serial: 8485
- Condition: Damaged
- Location: Engine
- Part time: 577 hours, 1,779 cycles
- Component: Engine, Tmeca, ARRIEL2B1
- Component part number: 0292005410
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING THE FIRST 600 HOUR ENG INSPECTION, PERFORMED AXIAL COMPRESSOR BLADE INSPECTION CHECK FOR DAMAGE & SERVICEABILITY, DISCOVERED ONE BLADE HAD FOD DAMAGE AT THE TIP THAT EXCEEDED THE REPAIR LIMITS FOR LEVEL 2 TECHNICIANS.  FURTHER DAMAGE TO THE ENG IS UNKNOWN AT THIS TIME DUE TO WAITING ON TOOLING TO COMPLETE FURTHER ANALYSIS OF THE INTERNAL PORTION OF THE ENG.  INSPECTED ENG COWLING & FDC AERO FILTER FOR DEBRIS & DAMAGE THAT COULD HAVE RESULTED IN FOD DAMAGE TO ENG BUT DID NOT FIND ANY DISCREPANCIES OR ANOMALIES.
